# SDR CA111109006

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 206L-1
- Aircraft time: 14,798 hours
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23051643
- Condition: Stalled
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A TEST FLIGHT, AFTER THE ENGINE WAS REPAIRED FOR COMPRESSOR STALLS,  WE EXPERIENCED ONE MINOR STALL.  WE THEN BEGAN TO RETURN TO BASE WHEN THE ENGINE EXPERIENCED A SERIES OF RAPID STALLS, THE TOT INCREASED OVER 900 DEGREES, ENGINE POWER WAS DEGRADING/LOST,  AUTOROTATION WAS ENTERED AND THE ACFT WAS LANDED ON THE MOUNTAIN TOP.  THE FUEL VALVE WAS SHUTOFF UPON LANDING. NO DAMAGE OCCURED TO THE AIRFRAME.  THE ENGINE MODULES, COMPRESSOR AND TURBINE WERE REPLACED ON THE MOUNTAIN TOP,  AND THE APPROPRIATE MX ACTIONS WERE TAKEN.  THE COMPRESSOR AND TURBINE ASSY WERE SENT FOR INVESTIGATION.
